Maine, 2013

Flash Flooding in Maine, June 2, 2013

June 2, 2013 · NWS GYX · 2 events in 2 counties and zones

An approaching cold front produced thunderstorms which were training over northern Franklin and Somerset Counties. These storms produced over 4 inches of rain in a brief period of time resulting in flooded roads and road washouts.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$100,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GYX wrote it up.

An approaching cold front produced thunderstorms which were training over northern Franklin and Somerset Counties. These storms produced over 4 inches of rain in a brief period of time resulting in flooded roads and road washouts.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before the first event at Jun 2, 1:57 PM EST, 2 hours 33 minutes earlier.

Area forecast discussion, Jun 2, 1:57 PM EST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
257 PM EDT SUN JUN 2 2013

.SYNOPSIS...
A COLD FRONT WILL APPROACH FROM THE WEST THIS EVENING. EXPECT
SCATTERED SHOWERS AND THUNDERSTORMS TO CONTINUE THIS AFTERNOON AND
EVENING AHEAD OF THE FRONT. THE THUNDERSTORMS HAVE THE POTENTIAL
TO PRODUCE SEVERE WINDS...LARGE HAIL AND HEAVY RAIN. THE FRONT IS
SLOW TO PUSH THROUGH THE AREA AND THERE WILL BE A THREAT FOR MORE
SHOWERS AND THUNDERSTORMS NEAR THE COAST ON MONDAY. HIGH PRESSURE
WILL BUILD SOUTHEAST OUT OF CANADA THROUGH THE MIDDLE OF THE
WEEK...BRINGING COOLER WEATHER BACK INTO THE AREA. LOW PRESSURE
MOVING EAST FROM THE MIDWEST WILL APPROACH THE AREA THURSDAY.

&&

.NEAR TERM /TONIGHT/...
A FEW ROUNDS OF THUNDERSTORMS ARE MOVING THROUGH THE AREA THIS
AFTERNOON AND EXPECT A LINE OF STORMS TO CROSS INTO NEW HAMPSHIRE
AND MOVE ACROSS MAINE OVER THE NEXT FEW HOURS. AFTER THIS DOES
SO... THE SEVERE WEATHER THREAT WILL LIKELY BE OVER. DAMAGING
WINDS WILL BE THE PRIMARY THREAT... AS WELL AS SOME AREAS OF LARGE
HAIL. IT IS UNCLEAR HOW FAR EAST THE STORMS WILL BE ABLE TO
TRAVEL. MOST MODELS INDICATE CONVECTION FALLING APART AS IT
REACHES MAINE. HOWEVER... 16Z SOUNDING INDICATES PLENTY OF
INSTABILITY SO IF STORMS CAN TRACK TOWARD THE COAST OF NEW
HAMPSHIRE AND MAINE THEY MAY MAINTAIN THEMSELVES.

AFTER THE STORMS END... SHOULD SEE A BREAK IN THE PRECIPITATION
FOR A WHILE AND THE COLD FRONT WILL SLOWLY PUSH INTO THE REGION.
TEMPERATURES OVERNIGHT WILL FALL INTO THE 60S. HAVE RAISED MINIMUM
TEMPERATURES ABOVE GUIDANCE VALUES AS HUMIDITY LEVELS REMAIN HIGH
AND TRENDS FROM LAST NIGHT INDICATE GUIDANCE HAS BEEN RUNNING
SEVERAL DEGREES TOO COLD. COULD SEE FOG FORM TONIGHT BUT THINK THE
MOST LIKELY AREAS FOR THIS TO OCCUR WILL BE IN AREAS THAT SEE RAIN
THIS AFTERNOON... ESPECIALLY LATER IN THE AFTERNOON.

&&

.SHORT TERM /MONDAY/...
COLD FRONT STILL LINGERS JUST INLAND OF THE COAST ON MONDAY.
EXPECT GOOD WARMING AHEAD OF THE FRONT... AND INSTABILITY
INCREASING AGAIN. SHOWERS AND THUNDERSTORMS SHOULD FORM BY MIDDAY
POSSIBLY AS A RESULT OF THE SEA BREEZE BOUNDARY COLLIDING WITH THE
SLOWLY ADVANCING COLD FRONT. DO NOT EXPECT SEVERE WEATHER... BUT
DO EXPECT ONE MORE ROUND OF THUNDERSTORMS BEFORE THE FRONT MOVES
OFF THE COAST MONDAY NIGHT. HIGH TEMPERATURES GENERALLY IN THE 70S.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
SKIES WILL CLEAR ACROSS THE REGION MONDAY NIGHT WITH MOSTLY SUNNY
SKIES ACROSS THE REGION TUESDAY AND WEDNESDAY. LOW PRESSURE MOVING
EAST FROM THE MIDWEST WILL BRING THE THREAT OF SHOWERS FOR
THURSDAY. THE FRONT ASSOCIATED WITH THE LOW WILL LINGER NEAR THE
AREA BRINGING A CONTINUED THREAT OF SHOWERS AND THUNDERSTORMS
THROUGH THE END OF THE WEEK.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
SHORT TERM...BEST CHANCE OF THUNDERSTORMS THIS AFTERNOON AND
EVENING WILL BE ACROSS MUCH OF NEW HAMPSHIRE AND INTERIOR MAINE.
FOG IS ALSO A POSSIBILITY TONIGHT ESPECIALLY IN AREAS THAT SEE
RAIN THIS AFTERNOON. COULD SEE ANOTHER ROUND OF THUNDERSTORMS ON
MONDAY ALONG THE COASTAL PLAIN.

LONG TERM...VFR CONDITIONS MONDAY NIGHT THROUGH WEDNESDAY.
POSSIBLE IFR CONDITIONS IN SHOWERS AND THUNDERSTORMS THURSDAY AND
FRIDAY.

&&

.MARINE...
SHORT TERM...WINDS HAVE BEEN SLOW TO COME UP... BUT STILL
EXPECTING GUSTS TO 25 KT POSSIBLE THROUGH THE EVENING AND WAVE
HEIGHTS INCREASING TO OVER 5 FEET. WAVES SHOULD SUBSIDE BY LATE
MONDAY MORNING.

LONG TERM...EXPECTING WINDS AND SEAS TO BE DIMINISHING MONDAY
NIGHT AND BE BELOW SCA CRITERIA TUESDAY THROUGH THURSDAY.

&&

.FIRE WEATHER...
HIGH HUMIDITY CONTINUES TONIGHT AND MONDAY WITH A CHANCE OF
THUNDERSTORMS. A COLD FRONT WILL PUSH THROUGH THE AREA LATE
MONDAY. DRIER CONDITIONS WILL RETURN FOR TUESDAY THROUGH THE END
OF THE WEEK.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EDT MONDAY FOR ANZ150>154.

&&

SYNOPSIS...JENSENIUS
NEAR TERM...KIMBLE
SHORT TERM...KIMBLE
LONG TERM...JENSENIUS
AVIATION...KIMBLE/JENSENIUS
MARINE...KIMBLE/JENSENIUS
Hazardous weather outlook, Jun 2, 1:36 PM EST, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
236 PM EDT SUN JUN 2 2013

MEZ007>009-012>014-018>021-023-024-NHZ001>010-013-014-031845-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-COASTAL YORK-
COASTAL CUMBERLAND-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
236 PM EDT SUN JUN 2 2013

...SEVERE THUNDERSTORM WATCH 271 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-031845-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
236 PM EDT SUN JUN 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON WITH GUSTY
WINDS AND SMALL HAIL...HOWEVER NO SEVERE WEATHER IS EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ022-025>028-031845-
INTERIOR WALDO-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
236 PM EDT SUN JUN 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON WITH GUSTY
WINDS AND SMALL HAIL...HOWEVER NO SEVERE WEATHER IS EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 2, 1:58 PM EST, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
258 PM EDT SUN JUN 2 2013

MEZ007-008-013-021945-
NORTHERN FRANKLIN-NORTHERN OXFORD-SOUTHERN FRANKLIN-
258 PM EDT SUN JUN 2 2013

...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY AND FRANKLIN COUNTY
THROUGH 345 PM EDT...

AT 258 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER ANDOVER...OR ABOUT 10 MILES
NORTHWEST OF RUMFORD...MOVING NORTHEAST AT 40 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND ANDOVER...BYRON...
ROXBURY...MOUNT BLUE STATE PARK...WELD...MADRID...PHILLIPS...
STRONG...AVON AND SALEM THROUGH 345 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4500 7032 4477 7012 4455 7072 4467 7084

ES
Special weather statement, Jun 2, 2:13 PM EST, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
313 PM EDT SUN JUN 2 2013

MEZ007-008-NHZ002-022000-
NORTHERN FRANKLIN-NORTHERN OXFORD-SOUTHERN COOS-
313 PM EDT SUN JUN 2 2013

...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...COOS COUNTY AND
FRANKLIN COUNTY THROUGH 400 PM EDT...

AT 314 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES SOUTHWEST OF UPTON...OR ABOUT 9
MILES NORTH OF BERLIN...MOVING NORTHEAST AT 35 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND UPTON...MIDDLE DAM AND
SOUTH ARM THROUGH 400 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4495 7077 4479 7065 4452 7108 4464 7119

ES
Special weather statement, Jun 2, 2:23 PM EST, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
323 PM EDT SUN JUN 2 2013

MEZ008-009-022015-
CENTRAL SOMERSET-NORTHERN FRANKLIN-
323 PM EDT SUN JUN 2 2013

...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY AND FRANKLIN
COUNTY THROUGH 415 PM EDT...

AT 323 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 20 MILES SOUTHWEST OF ATTEAN...OR ABOUT
7 MILES NORTHEAST OF COBURN GORE...MOVING NORTHEAST AT 40 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND ATTEAN AND
JACKMAN THROUGH 415 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4570 6999 4535 7064 4543 7078 4544 7077
      4544 7075 4540 7072 4539 7065 4543 7065
      4549 7073 4568 7054 4574 7040 4580 7043
      4586 7034

ES
Local storm report, Jun 2, 3:31 PM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
431 PM EDT SUN JUN 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             6 SSE RANGELEY          44.89N  70.60W
06/02/2013  M1.00 INCH       FRANKLIN           ME   PUBLIC

0300 PM     TSTM WND DMG     LEBANON                 43.64N  72.25W
06/02/2013                   GRAFTON            NH   LAW ENFORCEMENT

            LEBANON POLICE TREES DOWN IN LEBANON AND WEST LEBANON
            ROUTE 10 BLOCKED

0330 PM     TSTM WND DMG     1 NNW BRISTOL           43.60N  71.74W
06/02/2013                   GRAFTON            NH   TRAINED SPOTTER

            SPOTTER HEARD REPORTS ON HIS SCANNER OF TREES DOWN ON
            WIRES IN THORNTON... PLYMOUTH... CAMPTON AND HEBRON

0345 PM     TSTM WND DMG     COLEBROOK               44.89N  71.50W
06/02/2013                   COOS               NH   AMATEUR RADIO

            TREES AND WIRES DOWN AROUND COLEBROOK AND ERROL

&&

EVENT NUMBER GYX1300052 GYX1300053 GYX1300054 GYX1300055

MPK
Local storm report, Jun 2, 3:33 PM EST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
433 PM EDT SUN JUN 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     TSTM WND DMG     FRYEBURG                44.02N  70.98W
06/02/2013                   OXFORD             ME   AMATEUR RADIO

            SEVERAL TREES DOWN IN FRYEBURG

&&

EVENT NUMBER GYX1300056

MPK
Local storm report, Jun 2, 4:17 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
517 PM EDT SUN JUN 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             6 SSE RANGELEY          44.89N  70.60W
06/02/2013  M1.00 INCH       FRANKLIN           ME   PUBLIC

0300 PM     TSTM WND DMG     LEBANON                 43.64N  72.25W
06/02/2013                   GRAFTON            NH   LAW ENFORCEMENT

            LEBANON POLICE TREES DOWN IN LEBANON AND WEST LEBANON
            ROUTE 10 BLOCKED

0330 PM     TSTM WND DMG     1 NNW BRISTOL           43.60N  71.74W
06/02/2013                   GRAFTON            NH   TRAINED SPOTTER

            SPOTTER HEARD REPORTS ON HIS SCANNER OF TREES DOWN ON
            WIRES IN THORNTON... PLYMOUTH... CAMPTON AND HEBRON

0335 PM     TSTM WND DMG     PLYMOUTH                43.76N  71.69W
06/02/2013                   GRAFTON            NH   AMATEUR RADIO

            TREES DOWN NEAR PLYMOUTH ELEMENTARY SCHOOL

0345 PM     TSTM WND DMG     COLEBROOK               44.89N  71.50W
06/02/2013                   COOS               NH   AMATEUR RADIO

            TREES AND WIRES DOWN AROUND COLEBROOK AND ERROL

0400 PM     TSTM WND DMG     LITTLETON               44.31N  71.77W
06/02/2013                   GRAFTON            NH   AMATEUR RADIO

            TREES DOWN ON WIRES IN LITTLETON AND ON ROUTES 91 AND
            93

0425 PM     TSTM WND DMG     FRYEBURG                44.02N  70.98W
06/02/2013                   OXFORD             ME   LAW ENFORCEMENT

            TREES DOWN ON HEMLOCK BRIDGE ROAD AND FROG ROAD IN
            FRYEBURG

0430 PM     TSTM WND DMG     LOVELL                  44.13N  70.89W
06/02/2013                   OXFORD             ME   LAW ENFORCEMENT

            TREES DOWN ON MAIN ST AND CHRISTIAN HILL

0433 PM     TSTM WND DMG     FRYEBURG                44.02N  70.98W
06/02/2013                   OXFORD             ME   AMATEUR RADIO

            SEVERAL TREES DOWN IN FRYEBURG

0435 PM     TSTM WND DMG     BETHEL                  44.40N  70.79W
06/02/2013                   OXFORD             ME   LAW ENFORCEMENT

            TREES ON WIRES ON CHANDLER HILL ROAD

0436 PM     TSTM WND DMG     BETHEL                  44.40N  70.79W
06/02/2013                   OXFORD             ME   AMATEUR RADIO

            TREES DOWN IN BETHEL

&&

EVENT NUMBER GYX1300052 GYX1300053 GYX1300054 GYX1300057 GYX1300055
GYX1300058 GYX1300059 GYX1300060 GYX1300056 GYX1300061 GYX1300062

MPK

The radar

The Portland,ME radar (KGYX), 124 km away, was scanning. The volume nearest the first event began at 21:32 UTC.

Open the radar archive at this moment

Event by event

2 flash flood. Local standard time, as filed.

Flash Flood, Franklin

When
June 2, 4:30 PM EST to 6:30 PM EST
Where
Franklin County, 4 mi N of Kingfield to 4.28 mi N of Kingfield
Cause
Heavy Rain
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
45.008, -70.150

An area of training thunderstorms produced over 4 inches of rain causing flooded roads and road washouts near Kingfield.

Flash Flood, Somerset

When
June 2, 5:00 PM EST to 7:00 PM EST
Where
Somerset County, 7.84 mi W of Bingham to 7.92 mi N of North New Portland A
Cause
Heavy Rain
Property damage
$50,000
Reported by
Amateur Radio
Coordinates
45.040, -70.060

An area of training thunderstorms produced over 4 inches of rain washing out Long Falls Dam Road.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Maine in 2013Every state in 2013This day in weather historyWarnings in Maine, June 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 462088, 462093.